# SDR AALA20170729001

- Difficulty date: July 28, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N996AN
- Make and model: Airbus A321-231
- Aircraft serial: 7310
- Aircraft time: 1,871 hours, 731 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY EXIT DOOR DAMPER PRESSURE IN RED BAND. CHARGED THE L2 EMERGENCY DOOR DAMPER PER AMM 52-22-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
